MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB UNITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB UNITY; ACCELERATOR, LINEAR, MEDICAL
Lot Number 600011
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.As a result of this event, all sites have had a retrospective review of the stw offset values.12 machines had their value review, 9 of the machines are clinical and include 100% of the clinical systems.Only one axis at one site had an offset value >5mm (8.11mm), all other values were <3.5mm with the majority being <1mm.No machine had a mismatch between the stw and stored eq database offset values.Mr to mv alignment offset data may not be exported to equator database.The values are manually set to 0,0,0 by monaco/mosaiq installers to run necessary clinical workflow tests.This set is executed before or after setting to work phase where mr to mv alignment is run and results should be exported to equator.
 
Event or Problem Description
The customer reported that the mr to mv value cannot be checked.

Brand Name
UNITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
linac house
fleming way
crawley, RH10 9RR
UK  RH10 9RR
MDR Report Key8640069
Report Number9617016-2019-00005
Device Sequence Number14118974
Product Code IYE
UDI-Device Identifier05060191071321
UDI-Public05060191071321
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number600011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1